MAUDE Adverse Event Report: ROCHE DIAGNOSTICS TINA-QUANT FERRITIN GEN.4

ROCHE DIAGNOSTICS TINA-QUANT FERRITIN GEN.4
Catalog Number 05172390190
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter stated they received discrepant results for one patient sample tested with tina-quant ferritin gen.4 on cobas 8000 c702 module analyzers.The sample was first tested on the first c 702 analyzer, resulting in a ferritin value of 900 ug/l.The sample was repeated on (b)(6) 2025 on the same analyzer, resulting in a value of 962.7 ug/l.The sample was repeated on a second c 702 analyzer on (b)(6) 2025, resulting in a ferritin value of 862.1 ug/l.The sample was repeated on the same analyzer after a 1:50 dilution, resulting in a value of 179098 ug/l accompanied by a data flag indicating an issue with reaction kinetics.The sample was repeated on the same analyzer using decreased sample volume, resulting in a value of 24280 ug/l accompanied by a data flag indicating an issue with reaction kinetics.The customer alleges that the lower ferritin values were not flagged to indicate there were prozone issues with the sample.
 
Additional Manufacturer Narrative
The serial number of the first c 702 analyzer was (b)(6).The serial number of the second c 702 analyzer was requested, but not provided.The investigation is ongoing.
 
Additional Manufacturer Narrative
The customer provided data for two additional samples (samples 2 and 3) from the same patient with discrepant ferritin results.Sample 2 initially resulted in a ferritin value of 2495 ug/l with a data flag on (b)(6) 2025.This sample was diluted 1:8, resulting in a value of 26453 ug/l with a data flag.The sample was diluted 1:50, resulting in a value of 119042 ug/l with a data flag.Sample 3 initially resulted in a ferritin value of 1497 ug/l with a data flag on (b)(6) 2025.This sample was diluted 1:8, resulting in a value of 23260 ug/l with a data flag.The sample was diluted 1:50, resulting in a value of 175032 ug/l with a data flag.Medwatch fields b3, d1, d2, d4, d10, and g4 have been updated.
 
Additional Manufacturer Narrative
The investigation determined the patient's ferritin concentration likely exceeded the high-dose hook effect limit of the assay.Product labeling specifies the high-dose hook limit as 80000 ug/l.An interference caused by the patient's extensive medication cannot be ruled out.The investigation did not identify a product issue.

Brand Name
TINA-QUANT FERRITIN GEN.4
Common Device Name
FERRITIN
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250-0457
MDR Report Key23415947
Report Number1823260-2025-04401
Device Sequence Number13398303
Product Code DBF
UDI-Device Identifier04015630925308
UDI-Public04015630925308
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K100538
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05172390190
Device Lot Number860902
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/01/2025
Supplement Date Received by Manufacturer11/10/2025
02/23/2026
Initial Report FDA Received Date10/29/2025
Supplement Report FDA Received Date12/03/2025
03/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AACIDEXAM (INTRAVENOUS, ONCE DAILY); AMBISOME (AMFOTERICINE B) IN 5% GLUCOSE (ONCE/DAY); BACTRIM FORTE TABLET; BIKTARVY ABACUS COMP (TABLET, ONCE DAILY); DAKTARIN 2% CREME (TWICE DAILY); DIAMOX (IV BOLUS, ONCE DAILY); EXACYL (INTRAVENOUS, 3 TIMES DAILY); GANCICLOVIR (CYMEVENE) (INTRAVENOUS, TWICE DAILY); JAKAVI CAPSULE (TWICE DAILY); KINERET (TWICE DAILY); LASIX (INTRAVENOUS, 3 TIMES DAILY); MAGNESIUM SULFATE IN GLUCOSE 5% (ONCE DAILY); MEROPENEM IN NACL 0.9% (IV, 3 TIMES DAILY); MIDAZOLAM; PANTOMED (TABLET, ONCE DAILY); POTASSIUM PHOSPHATE IN 0.9% NACL (ONCE DAILY); REMIFENTANIL; VANCOMYCIN CONTINU INFUSION (ONCE DAILY)
Patient SexUnknown